MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VERTAPLEX HV SINGLE PACK; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VERTAPLEX HV SINGLE PACK; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0406622015
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Vertebral Fracture (4520)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi is unknown as the part/ lot number was not reported.H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that the consistency of the vertaplex bone cement was incorrect and the cement leaked.It was further reported that the patient suffered immediate pain following the operation and later suffered a t8 fracture.The patient underwent a further operation, but did not resolve the pain.It was reported that the patient's pain persists and is considered permanent, and surgical treatment to remove the cement is too high risk to be considered.
 
Additional Manufacturer Narrative
Additional information d4: product details provided.
 
Event or Problem Description
No new information.

Brand Name
VERTAPLEX HV SINGLE PACK
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key22026466
Report Number3015967359-2025-01018
Device Sequence Number7220249
Product Code NDN
UDI-Device Identifier07613252254430
UDI-Public(01)07613252254430(17)211130(10)VEA036
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number0406622015
Device Lot NumberVEA036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown